Author Muktibodh, Arun S.|
Published Date 2006-01
Publication Title Mathematical Journal of Okayama University
Volume volume48
Issue issue1
Content Type Journal Article
Author Xue, Weimin|
Published Date 1997-01
Publication Title Mathematical Journal of Okayama University
Volume volume39
Issue issue1
Content Type Journal Article
Author Moriya, Mikao|
Published Date 1953-10
Publication Title Mathematical Journal of Okayama University
Volume volume3
Issue issue1
Content Type Journal Article
Author Kyuno, Shoji| Smith, Mi-Soo B.| Nobusawa, Nobuo|
Published Date 1987-01
Publication Title Mathematical Journal of Okayama University
Volume volume29
Issue issue1
Content Type Journal Article
Author Fujii, Michikazu|
Published Date 1976-06
Publication Title Mathematical Journal of Okayama University
Volume volume18
Issue issue2
Content Type Journal Article
Author Nakajima, Atsushi|
Published Date 1980-06
Publication Title Mathematical Journal of Okayama University
Volume volume22
Issue issue1
Content Type Journal Article
Author Danchev, Peter|
Published Date 1998-01
Publication Title Mathematical Journal of Okayama University
Volume volume40
Issue issue1
Content Type Journal Article
Author Danchev, Peter|
Published Date 2003-01
Publication Title Mathematical Journal of Okayama University
Volume volume45
Issue issue1
Content Type Journal Article
Author Nakajima, Atsushi| Yokogawa, Kenji|
Published Date 1984-01
Publication Title Mathematical Journal of Okayama University
Volume volume26
Issue issue1
Content Type Journal Article
Author Komatsu, Hiroaki|
Published Date 1997-01
Publication Title Mathematical Journal of Okayama University
Volume volume39
Issue issue1
Content Type Journal Article
Author Kishimoto, Kazuo| Mogami, Isao|
Published Date 1978-10
Publication Title Mathematical Journal of Okayama University
Volume volume20
Issue issue2
Content Type Journal Article
Author Komatsu, Hiroaki| Tominaga, Hisao|
Published Date 1991-01
Publication Title Mathematical Journal of Okayama University
Volume volume33
Issue issue1
Content Type Journal Article
Author Hirano, Yasuyuki| Hongan, Motoshi| Tominaga, Hisao|
Published Date 1980-06
Publication Title Mathematical Journal of Okayama University
Volume volume22
Issue issue1
Content Type Journal Article
Author Tominaga, Hisao| Yaqub, Adil|
Published Date 1984-01
Publication Title Mathematical Journal of Okayama University
Volume volume26
Issue issue1
Content Type Journal Article
Author Abu-Khuzam, Hazar| Tominaga, Hisao| Yaqub, Adil|
Published Date 1980-12
Publication Title Mathematical Journal of Okayama University
Volume volume22
Issue issue2
Content Type Journal Article
Author Hirano, Yasuyuki| Ikehata, Shûichi| Tominaga, Hisao|
Published Date 1979-06
Publication Title Mathematical Journal of Okayama University
Volume volume21
Issue issue1
Content Type Journal Article
Author Kimura, Naoki| Tamura, Takayuki|
Published Date 1956-03
Publication Title Mathematical Journal of Okayama University
Volume volume5
Issue issue2
Content Type Journal Article
Author Inagaki, Takashi| Sugawara, Masahiro|
Published Date 1952-10
Publication Title Mathematical Journal of Okayama University
Volume volume2
Issue issue1
Content Type Journal Article
FullText URL mjou_061_099_128.pdf
Author Hakim, Denny Ivanal| Nogayama, Toru| Sawano, Yoshihiro|
Abstract This paper extends the result in [8] to Triebel-Lizorkin-Morrey spaces which contains 4 parameters p, q, r, s. This paper reinforces our earlier paper [8] by Nakamura, the first and the third authors in two different directions. First, we include the smoothness parameter s and the second smoothness parameter r. In [8] we assumed s = 0 and r = 2. Here we relax the conditions on s and r to s ∈ R and 1 < r ≤ ∞. Second, we apply a formula obtained by Bergh in 1978 to prove our main theorem without using the underlying sequence spaces.
Keywords smoothness Morrey spaces Triebel-Lizorkin-Morrey spaces complex interpolation square function
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 99
End Page 128
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
Author Tomita, Minoru|
Published Date 1957-03
Publication Title Mathematical Journal of Okayama University
Volume volume6
Issue issue2
Content Type Journal Article